# SDR 2008UALA05517

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 32,209 hours, 8,684 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Coupling
- Part number: 490S1
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION ARE INOP, WEAK, GARBLED INTERMITTENT, ETC AT ALL CREW STNS (1 = L HF, 2 = R HF) 2 CREW COMMENTS:  RT HF RECEPTION REPORTED INTERMITTENT BY SFO RADIO.  DURING POSITION REPORTS IT CUTS OUT.  RT HF TRANSCEIVER WILL TUNE BUT REC WEAK. LT SIDE TUNING INTERMITTENT. REPLACED TRANSCEIVER. FOUND RIGHT HF WITH STATIC, FOUND LT HF WORKING INTERMITTENTLY.  WORKS FOR 5 MIN ON POWER UP THEN GOES OUT. SLAVED IN R541 (REF WD23-25-14) NO HELP. SWAPPED COUPLERS AND FAULT FOLLOWED. REPLACED HF COUPLER, TESTED BOTH LH AND RT HF, BOTH OP 'S CHECKS GOOD. NO FAULTS. OK FOR SERVICE
